# SDR SWAA061379

- Difficulty date: April 24, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 13,708 hours, 7,750 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVER IN FWD CABIN CRACKED.  REMOVED AND REPLACED EEPLS COVER PER MM.
